# SDR 2007UALA02743

- Difficulty date: July 19, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 33,005 hours, 4,076 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RTBL DUE TO STRONG ODOR IN COCKPIT AND CABIN.   [08-14-07]  FOUND FWD CARGO EE COOLING DUCTING CONNECTION CLAMPS LOOSE AND OPEN IN THREE POSITIONS  SECURED EE COOLING DUCTING AND REPLACED ALL LOWER AND UPPER RECIRCULATION FAN FILTERS PER MM 21-51-08. EE COOLING BITE TEST.  TESTED GOOD & NO SMELL IN COCKPIT OR CABIN.
